# SDR DL76G060933

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 35,920 hours, 5,512 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,220 hours, 8,755 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441789
- Part serial: BECK4034
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LEAVING GATE ON ENGINE START, GOT EICAS MSG LT ENG CONTROL.  MTC IN PROGRESS. FOUND LT ENG PIMU MSG 155-23. TRIED RESET NO HELP. REPLACING HMU   REPLACED HMU IAW MM LK CK GOOD A/C OK FOR SVC.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
